Loading...

Page Theme

Blue Dark Blue Red Green

Skip Navigation LinksHome > Support Groups > Discussion Messages

Member Sign In

Remember me
Forgot Password?
Sign up now
Lungs and Respiration :
Tuberculosis / Pulmonary Tuberculosis / Lung Tuberculosis / TB

Tuberculosis (TB) is a common infectious and often deadly disease caused by the bacteria mycobacterium tuberculosis. When it attacks the lungs, it is called pulmonary or lung tuberculosis.

Join the TB online support group to meet other families coping with TB and doctors who treat the disease.

 

Join this Group


 











Loading...

Discussions Add a topic Recent discussions
Start watching this topic
Tuberculosis / Pulmonary Tuberculosis / Lung Tuberculosis /TB

In 1826 a physician Laennec said this about tuberculosis -"Whatever the form in which the tuberculous matter develops, it begins as a grey, semi-transparent matter that little by little becomes yellow, opaque, and dense. Then it softens, and slowly acquires a liquidity like pus. This...Read More

Posted on : Wednesday, January 07, 2009 12:00 AM
Add reply       No of replies : 59

Report Abuse

You can help us in removing abusive content or spam.
Your Name
Your Email ID
Subject
Message
(Maximum 3000 Characters)
  
 
hi this is jimi from pakistan.i am the Patient of T.B it diagnosed 2 weeks ago now i have started medicine from 30-01-2011 as per suggested be Doc. my doctor lived in other city. its hard for me to visit the doctor even once in month. i am Using Miran P Fort 4 tab in every morning before breakfast and one tab Vita 6 after breakfast. i am feeling pain in left side of my chest and in my left arm.i have so much tired from my daily office.have fever every day. its so hard to spend the day. please suggest me is is normal in T.B. and after how much time using medicine i will feel normal.
this is my email id please also email me here jimich100@hotmail.com
Replied on Friday, February 04, 2011 10:42 AM
i m anwar from london,, i am a patient of tb,, i felt the pain in my bones,, doctor gave me some extra medicines which i cant describe here because may b u have different problem,,, i m feeling better after that tablets,,, anwarkhorsheed@yahoo.com
this is my email address ,,, send me email for more detail,,, probably your doctor needs to check yours all blood test espatialy vitamins,,,,,,,, thnx
Replied on Sunday, February 27, 2011 3:09 PM

Eshet
(Guest)
After I've taken DOTS for TB my right hand and foot gets paralyzed. What is the cause and treatment to be taken?
Replied on Wednesday, August 10, 2011 4:13 AM
I am 46 years old lady in India. I am taking TB medicine from 01.04.11. For the past two months i am suffering from mouth ulcer. I consulted my doctor. Even after the special treatment for the mouth ulcer I am suffering. Is there any remedy?
Replied on Sunday, October 09, 2011 3:27 AM
even i often get mouth ulcer.I am 33 yrs.I havegone medication and of no use.now I stopped drinking coffee and tea.In the empty stomach eat poppy seeds[kasa kasa]and nongu(tamil)u get only in summer.nongu cures mouth ulcer in 2 days.eat more and get well soon.
Replied on Sunday, May 06, 2012 2:33 AM

bose55
(Guest)
a lady aged 34 yrs, has developed optic neuritis and peripheral neuropathy[sensory type] following anti-tb treatment for 1 month,consisting of rfampicin,inh,ethambutol and pyrazinamide and pyridoxine multivitamins. Now that inh and ethambutol need to be withdrawn, what should be the option and for how many months? Arjun Bose
Replied on Tuesday, November 08, 2011 3:54 AM
I have been diagnosed with Potts disease and am now 6 months into the treatment with TB drugs. I have a severe reaction to these drugs creating skin rash and itching. Short of discontinuing these meds what can I do to relieve the itching while on these meds.
Replied on Thursday, November 17, 2011 1:41 PM

(Guest)
Hi, So what did u do to get rid of the itchiness on skin? My friend is under TB medication and is having severe itch all the time......pls share your experience. Thanks, Vandana
Replied on Saturday, March 22, 2014 2:32 PM
 






Community
Support Groups
MedBlogs
Discussions
Activities
Badges
Advertise with us
Send Feedback
Contact us
Content Team
Privacy Policy
Help
Terms of Use
Copyright
Medwonders has 116301 Members and 444 Groups.
Last Updated - Sep 16, 2014 - Designed & Content Managed by Medindia4u.com Pvt. Ltd.
Hosted & Technical Support by FrontPoint Systems
Best viewed with resolution 1024x768 px.
Copyright © 2014 Medindia4u.com Pvt. Ltd. All rights reserved.